# SDR SWIA201438737

- Difficulty date: June 14, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 44,097 hours, 59,778 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Cleat
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 4 FUEL CELL HAS TWO UPPER SKIN CLEATS CRACKED.  C-CHECK, REPLACED ATTACH CLEATS IAW SRM.
